MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM REAMER EXTRACT ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY IRELAND - 9616671 RECLAIM REAMER EXTRACT ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Model Number 2975-00-910
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During hip revision surgery at (b)(6) hospital on monday (b)(6) 2020 it was not possible to separate the following two reclaim instruments after they had been used to remove a distal reamer.Surgeon was mr (b)(6).297500800 reclaim distal stem inserter, lot so2034382; 297500910 reclaim reamer extract adaptor, lot so2042156.After approximately 10 minutes of trying to separate the instruments the surgeon gave up and had to complete the rest of the operation without the distal stem inserter.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6 (patient codes).H6 patient code: no code available (3191) used to capture the surgery prolonged and insufficient information.Product complaint (b)(4).Investigation summary: examination of the returned instrument cannot confirm the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM REAMER EXTRACT ADAPTOR
Common Device Name
RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10111387
Report Number1818910-2020-13023
Device Sequence Number11716702
Product Code HWR
UDI-Device Identifier10603295156185
UDI-Public10603295156185
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-910
Device Catalogue Number297500910
Device Lot NumberSO2042156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1